# SDR VNAA2010121300005

- Difficulty date: December 7, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 15,200 hours, 15,742 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A CRACK TO THE FS 559 PRESSURE BULKHEAD WEB WAS FOUND.  REPAIRS WERE MADE IAW MM.  AIRCRAFT RELEASED FOR SERVICE.
